# SDR HYIA202405174002

- Difficulty date: May 12, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Tecnam P2012
- Aircraft serial: 004US
- Aircraft time: 2,866 hours, 2,926 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 1670510313
- Condition: Melted
- Part time: 2,866 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED #2 PITOT HEAT INOP. MAINTENANCE INSPECTED AND FOUND THE RIGHT PITOT SWITCH AND CONNECTOR MELTED. BOTH THE SWITCH AND THE SWITCH CONNECTOR WERE REPLACED WITH NO FURTHER DEFECTS. PART NUMBERS REPLACED WERE  30-16-0687001 AND 16-705-103-13.
